# SDR ERKR200100131

- Difficulty date: May 20, 2001
- Submitted: May 20, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B10670
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CANTED PRESSURE DECK AND ANGLE, STA1238 - 1265, LBL 41 - RBL 53.  REPAIR OF THE CORROSION DAMAGE TO 65B07992-1 (CANTED) PRESSURE DECK BETWEEN STA 1238 AND 1265 LBL 41 TO BL 0 AND SHORT E/D COMMON TO THE 65B10670 FLOORBEAM LOWER CHORD.  CONSIST OF TRIMMING OUT THE CORROSION DAMAGE AND INSTALLING NET FIT FILLERS, EXTERNAL AND INTERNAL DOUBLERS.  TRIMMING OUT THE DISCREPANT SHORT E/D HOLES, AND INSTALLATION OF A REPAIR STRAP, TEE AND FILLERS, COMMON TO THE 65B10670 FLOORBEAM LOWER CHORD PER ECRA 3203-53-046-2 REV A.
